Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 16, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 10, 2024, 6:39 AM CDT for Acadia Parish, Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 36 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 6:39 AM CDT (11:39 UTC)
- Expired
- Apr 10, 2024, 7:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Acadia Parish, LA, Calcasieu Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:39 AM CDT | TSTM WND DMG | 3 S Lake Charles, LA | NWS Employee reports multiple manufactured sheds blown into the road. |
| Apr 10, 6:39 AM CDT | TSTM WND DMG | Lake Charles, LA | Trees snapped off. |
| Apr 10, 6:40 AM CDT | TORNADO | Lake Charles, LA | Possible tornado on Ryan St. at Library Riot. |
| Apr 10, 6:41 AM CDT | TORNADO | 1 Wsw Lake Charles, LA | A tornado briefly touched down near the intersection of Ryan Street and 17th Street, causing extensive damage to the Library Riot Bar. The tornado caused partial roof loss to an outbuilding between Deaton Street and Doolan Lane before dissipating. Widespread t |
| Apr 10, 6:41 AM CDT | TORNADO | 7 W Bell City, LA | Brief tornado touched down on a property to the west of W Todd Rd, destroying a sheet metal carport, causing overhang/fascia damage to a home and tree damage. Tornado continued northeast crossing W Todd Road and an open field, reaching a property to the west o |
| Apr 10, 6:51 AM CDT | TORNADO | 3 S Lacassine, LA | The Tornado began east of LA-101 along Ardoin Cove Road, causing damage to trees and a mobile home. A metal building had part of its roof removed, which was thrown into a field. The tornado moved east-northeast, crossing Parish Road 720A and causing damage to |
| Apr 10, 6:54 AM CDT | TSTM WND GST 60 | 3 E Lake Charles, LA | AWOS station KCWF Chenault Lk Chas. |
| Apr 10, 7:00 AM CDT | TSTM WND DMG | 4 Nne Iowa, LA | Several shops/sheds with damage ranging from total destruction to moderate damage in this location. Three homes with minor roof damage as well. |
| Apr 10, 7:00 AM CDT | TSTM WND DMG | Lebleu Settlement, LA | Several reports of twisted/uprooted/snapped trees in the Lebleu Settlement area received via Facebook. In addition, received reports of damaged sheds/carports as well as snapped power lines in the same region. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:47 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
595
WFUS54 KLCH 101139
TORLCH
LAC001-019-053-101215-
/O.NEW.KLCH.TO.W.0016.240410T1139Z-240410T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
639 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Jefferson Davis Parish in southwestern Louisiana...
West central Acadia Parish in southwestern Louisiana...
Southeastern Calcasieu Parish in southwestern Louisiana...
* Until 715 AM CDT.
* At 638 AM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from Lake Charles to near
Holmwood, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Lake Charles, Iowa, and Holmwood around 645 AM CDT.
Hayes around 650 AM CDT.
Welsh around 655 AM CDT.
Jennings around 700 AM CDT.
Mermentau around 705 AM CDT.
Other locations impacted by these tornadic storms include Lacassine,
Hathaway, Bell City, and Roanoke.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 25 and 71.
Interstate 210 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3005 9313 3005 9317 3023 9333 3049 9264
3021 9253 3004 9309 3004 9313
TIME...MOT...LOC 1138Z 259DEG 55KT 3019 9321 3011 9314
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cramer2 follow-up statements
972
WWUS54 KLCH 101154
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
654 AM CDT Wed Apr 10 2024
LAC001-019-053-101215-
/O.CON.KLCH.TO.W.0016.000000T0000Z-240410T1215Z/
Jefferson Davis LA-Acadia LA-Calcasieu LA-
654 AM CDT Wed Apr 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR JEFFERSON
DAVIS...WEST CENTRAL ACADIA AND EAST CENTRAL CALCASIEU PARISHES...
At 654 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Iowa to near Welsh,
moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Jennings and Welsh around 700 AM CDT.
Pine Island around 705 AM CDT.
Evangeline around 710 AM CDT.
Other locations impacted by these tornadic storms include Roanoke,
Lacassine, and Hathaway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3049 9264 3021 9253 3009 9294 3033 9307
TIME...MOT...LOC 1154Z 242DEG 57KT 3021 9293 3019 9288
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun729 WWUS54 KLCH 101209 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 709 AM CDT Wed Apr 10 2024 LAC001-019-053-101219- /O.EXP.KLCH.TO.W.0016.000000T0000Z-240410T1215Z/ Jefferson Davis LA-Acadia LA-Calcasieu LA- 709 AM CDT Wed Apr 10 2024 ...THE TORNADO WARNING FOR JEFFERSON DAVIS...WEST CENTRAL ACADIA AND EAST CENTRAL CALCASIEU PARISHES WILL EXPIRE AT 715 AM CDT... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 900 AM CDT for southwestern Louisiana. && LAT...LON 3049 9264 3021 9253 3009 9294 3033 9307 TIME...MOT...LOC 1209Z 259DEG 55KT 3025 9268 3023 9263 $$ Calhoun
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:56 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 10, 3:56 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024
Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.
In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.
After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.
Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.
25
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024
Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.
25
&&
.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Apr 9 2024
Little change to the overall forecast thinking since the previous
package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.
17
&&
.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024
Extended the SCA on all of our waters based on latest guidance
this morning.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 53 75 47 / 100 10 0 0
LCH 78 56 77 51 / 90 0 0 0
LFT 80 59 77 53 / 100 0 0 0
BPT 79 54 79 53 / 80 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.
Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
074.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ252>254.
TX...Flood Watch through this evening for TXZ180-259-260.
Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.
Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.
Small Craft Advisory from 7 AM this morning to 10 AM CDT
Thursday for GMZ435-436.
Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...17In the hours before
Special weather statement, Apr 10, 3:56 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024
LAZ030-141-100930-
Beauregard LA-Northern Calcasieu LA-
356 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BEAUREGARD AND
NORTH CENTRAL CALCASIEU PARISHES THROUGH 430 AM CDT...
At 355 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buhler, or 8 miles northwest of Westlake, moving north at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Quincy, Ragley, Oretta, and Buhler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.
&&
LAT...LON 3030 9325 3028 9339 3054 9350 3060 9322
TIME...MOT...LOC 0855Z 168DEG 17KT 3036 9334
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:18 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
418 AM CDT Wed Apr 10 2024
LAZ030-031-100945-
Allen LA-Beauregard LA-
418 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEAUREGARD AND WEST
CENTRAL ALLEN PARISHES THROUGH 445 AM CDT...
At 418 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ragley, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Ragley, Dry Creek, and Longville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.
&&
LAT...LON 3065 9297 3040 9324 3040 9325 3044 9334
3075 9323
TIME...MOT...LOC 0918Z 202DEG 21KT 3049 9324
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:20 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
420 AM CDT Wed Apr 10 2024
TXZ180-100945-
Tyler TX-
420 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TYLER COUNTY
THROUGH 445 AM CDT...
At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Warren, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Woodville, Chester, Warren, Ivanhoe, and Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Texas.
&&
LAT...LON 3096 9460 3079 9425 3062 9435 3053 9450
3053 9454 3085 9462
TIME...MOT...LOC 0920Z 202DEG 20KT 3067 9454
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 4:25 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
425 AM CDT Wed Apr 10 2024
LAZ027-030-101000-
Beauregard LA-Vernon LA-
425 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BEAUREGARD AND
SOUTH CENTRAL VERNON PARISHES THROUGH 500 AM CDT...
At 425 AM CDT, Doppler radar was tracking a strong thunderstorm over
De Ridder, moving north at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Ridder, Leesville, Rosepine, Fort Johnson, New Llano, and
Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
and west central Louisiana.
&&
LAT...LON 3073 9318 3077 9337 3115 9337 3109 9303
TIME...MOT...LOC 0925Z 189DEG 33KT 3082 9327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Apr 10, 5:29 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Wed Apr 10 2024
LAZ044-045-152-153-101100-
Upper Vermilion LA-Upper Iberia LA-Lafayette LA-Upper St. Martin LA-
529 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES THROUGH 600 AM CDT...
At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson Island, or 7 miles east of Abbeville, moving north at 45
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Youngsville, Erath, Delcambre, Henderson,
Cade, Cecilia, Acadiana Regional Airport, Jefferson Island, Coteau,
Parks, and Milton.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 98 and 117.
Interstate 49 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for south central,
central and southwestern Louisiana.
&&
LAT...LON 2996 9202 2996 9206 2997 9211 3032 9211
3033 9209 3036 9208 3037 9207 3034 9178
2999 9188 2999 9189 2996 9191 2996 9194
2995 9196
TIME...MOT...LOC 1029Z 186DEG 40KT 2999 9200
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25Local storm report, Apr 10, 6:39 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
639 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM Marine Tstm Wind 38 S Sea Rim State Park 29.14N 94.00W
04/10/2024 M72 MPH GMZ470 TX Public
Report from platform in High Island block
A5.
&&
THMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:57 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 63 min |
| Apr 9, 11:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 7 hr |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 65 min |
| Apr 10, 12:09 AM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LCH | Vernon | 45 min |
| Apr 10, 1:44 AM CDT | Special Weather Statement | LCH | Vernon | 46 min |
| Apr 10, 2:03 AM CDT | Special Weather Statement | LCH | Rapides | 42 min |
| Apr 10, 3:56 AM CDT | Special Weather Statement | LCH | Beauregard | 34 min |
| Apr 10, 4:18 AM CDT | Special Weather Statement | LCH | Beauregard | 27 min |
| Apr 10, 4:25 AM CDT | Special Weather Statement | LCH | Vernon | 35 min |
| Apr 10, 5:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 10, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 41 min |
| Apr 10, 5:26 AM CDT | Severe Thunderstorm Warning | LCH | Allen | 49 min |
| Apr 10, 5:29 AM CDT | Special Weather Statement | LCH | Lafayette | 31 min |
| Apr 10, 5:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 10, 5:47 AM CDT | Special Marine Warning | LCH | 43 min | |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Apr 10, 5:57 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 48 min |
| Apr 10, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Apr 10, 6:02 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 5 hr |
| Apr 10, 6:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 6:12 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 33 min |
| Apr 10, 6:14 AM CDT | Special Marine Warning | LCH | 46 min | |
| Apr 10, 6:17 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 43 min |
| Apr 10, 6:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 66 min |
| Apr 10, 6:28 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 9 hr |
| Apr 10, 6:28 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 47 min |
| Apr 10, 6:29 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 31 min |
| Apr 10, 6:33 AM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 42 min |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Rapides and 1 more | 38 min |
| Apr 10, 7:02 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more | 58 min |
| Apr 10, 7:04 AM CDT | Tornado Warning | LCH | Saint Landry | 56 min |
| Apr 10, 7:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Apr 10, 7:07 AM CDT | Special Weather Statement | LCH | Rapides | 38 min |
| Apr 10, 7:11 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 25 min |
| Apr 10, 7:18 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 57 min |
| Apr 10, 7:21 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 24 min |
| Apr 10, 7:22 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 5 hr |
| Apr 10, 7:34 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry, Saint Martin | 26 min |
| Apr 10, 7:42 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 18 min |
| Apr 10, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 56 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Apr 10, 8:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 61 min |
| Apr 10, 8:52 AM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 10, 8:59 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Calcasieu | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Allen | 21 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 129 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 11 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Apr 10, 3:28 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 12 hr |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.